MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 28GA 1/2IN 10BAG 500 BDD; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 28GA 1/2IN 10BAG 500 BDD; PISTON SYRINGE
Model Number 329410
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(4).Investigation summary: level b investigation - complaint evaluation / complaint history check for the event(s) that occurred.Severity: s_2__; occurrence: a complaint history check was performed and this is the 1st related complaint for difficult unable to operate (not drawing) and needle clog on lot # 0034135.A review of risk management (b)(4) revision 13 indicates that the potential risk of this specific reported incident (syringe, difficult/unable to operate (not drawing, needle clog) was captured and addressed.Investigation summary: no samples were returned therefore the complaint could not be confirmed.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch# 0034135.All inspections were performed per the applicable operations qc specifications.There was one (1) notification (b)(4) noted for insufficient barrel lube.Investigation conclusion: as no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Rationale: based on the investigation, no additional investigation and no capa is required at this time.
 
Event or Problem Description
It was reported that syringe 1.0ml 28ga 1/2in 10bag 500 bdd was unable to draw up insulin during use.The following information was provided by the initial reporter: material no.329410 batch no.0034135.It was reported that she is unable to draw up insulin in some syringes.Sometimes the needles are clogged and not release insulin once it's drawn.

Brand Name
SYRINGE 1.0ML 28GA 1/2IN 10BAG 500 BDD
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10341934
Report Number1920898-2020-00960
Device Sequence Number14177716
Product Code FMF
UDI-Device Identifier30382903294108
UDI-Public30382903294108
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2025
Device Model Number329410
Device Catalogue Number329410
Device Lot Number0034135
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;